Real Analysis Exchange

On the De Giorgi-Letta integral with respect to means with values in Riesz spaces

Antonio Boccuto and Anna Rita Sambucini

Full-text: Open access

Abstract

A monotone integral is given for scalar function, with respect to Riesz space values means, and also a necessary and sufficient condition to obtain a Radon-Nikodym density for two means.

Article information

Source
Real Anal. Exchange, Volume 21, Number 2 (1995), 793-810.

Dates
First available in Project Euclid: 14 June 2012

Permanent link to this document
https://projecteuclid.org/euclid.rae/1339694113

Mathematical Reviews number (MathSciNet)
MR1407297

Zentralblatt MATH identifier
0879.28019

Subjects
Primary: 28A70

Keywords
monotone integral convergence theorems Radon-Nikodym theorem

Citation

Boccuto, Antonio; Sambucini, Anna Rita. On the De Giorgi-Letta integral with respect to means with values in Riesz spaces. Real Anal. Exchange 21 (1995), no. 2, 793--810. https://projecteuclid.org/euclid.rae/1339694113


Export citation